I take Lithium in the a.m. and early evening. This is my 1st time taking Cymbalta.
First thing in the morning with food to avoid stomach problems.
If your are taking Lithium for any type of Bipolar, then I must warn you that Cymbalta is not supposed to be used with any Bipolar disorder as it can cause Mania or worsening depression. Not a good drug for those of us who are suffering from any type of Bipolar as I found out.
My opinion would be take it every day the same time on a schedule... stay out of where you sleep until you are ready for bed. Try your best to keep yourself on a schedule so your body gets used to a daily routine it will help a lot. I myself have done this for some time now especially on a new medication... it is tough but you will find yourself starting to rest easier as your body & mind know this is where I rest... it takes up to 4 weeks to get into your system. I would give it until then, if you're still not sleeping and having side effects without any relief I would talk to your doctor about either changing your dosage or what else you can do... Generally, if the med. Keeps you awake, I myself wouldn't take it at night I would take it early in the morning. Stay clear of caffeine at least until you are used to the medication and give it a chance to work... also you can always call-Lilly Answers Center at 1-800-LILLY-RX (1-800-545-5979).
To answer any questions you may have to best guide you as well...
Wish you the best & hope you can find relief soon...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2012 • 2 answers
Posted 7 Nov 2012 • 4 answers
Posted 23 May 2013 • 1 answer
Posted 2 Jun 2013 • 7 answers
Posted 29 Jul 2018 • 8 answers